Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 66, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2013, 3:55 PM CDT for Clayton County, Iowa; Crawford County, Grant County, Wisconsin. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 12, 2013, 5:00 PM CDT
- In force
- 65 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:00 PM CDT | TSTM WND DMG | 2 S Effigy Mounds, IA | TREE BLOWN DOWN ONTO HIGHWAY 76 |
| Jun 12, 4:02 PM CDT | TSTM WND DMG | Marquette, IA | TREES BLOWN DOWN BETWEEN MARQUETTE AND MCGREGOR. ONE OF THESE TREES WAS BLOWN DOWN ONTO A POWERLINE. |
| Jun 12, 4:15 PM CDT | FUNNEL CLOUD | Guttenberg, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:49 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1812 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
902
WUUS53 KARX 122055
SVRARX
IAC043-WIC023-043-122200-
/O.NEW.KARX.SV.W.0066.130612T2055Z-130612T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
355 PM CDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTHEAST IOWA...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
NORTHWESTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 500 PM CDT
* AT 354 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTH OF LA FARGE TO GARNAVILLO TO 5 MILES
SOUTHEAST OF VOLGA...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EDGEWOOD AROUND 410 PM CDT.
BOSCOBEL AROUND 430 PM CDT.
GUTTENBERG AND BLOOMINGTON AROUND 435 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE JELLYSTONE PARK NEAR BAGLEY...
COMMUNIA...CLAYTON...STEUBEN...BRIDGEPORT...BARNUM...BRODTVILLE...
HARRIS RIDGE...HORRIGAN RIDGE AND MOUNT ZION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 9161 4275 9161 4309 9118 4342 9088
4342 9067 4336 9066 4318 9067 4318 9061
4315 9061 4284 9084 4264 9122
TIME...MOT...LOC 2055Z 283DEG 15KT 4337 9068 4290 9118
4275 9146
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AJ2 follow-up statements
007
WWUS53 KARX 122110
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT WED JUN 12 2013
IAC043-WIC023-043-122200-
/O.CON.KARX.SV.W.0066.000000T0000Z-130612T2200Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
410 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GRANT...EASTERN CRAWFORD AND CLAYTON COUNTIES UNTIL 500 PM CDT...
AT 407 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF RICHLAND CENTER TO 6 MILES EAST OF
GARNAVILLO TO 7 MILES NORTH OF EDGEWOOD...AND MOVING EAST AT 15 MPH.
THE STRONGEST OF THE STORMS WERE LOCATED 5 MILES WEST OF BOSCOBEL
AND 5 MILES NORTHWEST OF GUTTENBERG. THE STORM APPROACHING
GUTTENBURG HAS A TORNADO WARNING ON IT.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
BOSCOBEL AROUND 430 PM CDT.
GUTTENBERG AND BLOOMINGTON AROUND 435 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BOYDTOWN...HIGHWAYS 60 AND
61...PATCH GROVE...WOOD...EASTER ROCK...GARBER...ELKPORT...WOODMAN
AND COUNTY ROADS K AND T.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4264 9161 4275 9161 4301 9111 4338 9077
4342 9067 4318 9067 4318 9061 4315 9061
4284 9084 4264 9122
TIME...MOT...LOC 2108Z 283DEG 15KT 4336 9061 4289 9111
4274 9139
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AJ027
WWUS53 KARX 122136
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT WED JUN 12 2013
IAC043-WIC023-043-122200-
/O.CON.KARX.SV.W.0066.000000T0000Z-130612T2200Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
436 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GRANT...SOUTHEASTERN CRAWFORD AND SOUTHEASTERN CLAYTON COUNTIES UNTIL
500 PM CDT...
AT 429 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BOSCOBEL TO GUTTENBERG TO
COLESBURG...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. WIND GUSTS UP TO 60 MPH WERE REPORTED IN
PORT ANDREW EARLIER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...BOSCOBEL...MOUNT HOPE...NORTH ANDOVER...WERLEY AND
MOUNT IDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4273 9136 4293 9108 4342 9067 4318 9067
4318 9061 4315 9061 4284 9084 4264 9122
TIME...MOT...LOC 2134Z 283DEG 15KT 4323 9066 4279 9102
4270 9121
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:15 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT WED JUN 12 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 314 PM CDT WED JUN 12 2013 AT 3 PM...WATER VAPOR IMAGERY AND VAD WIND PROFILERS SHOW A STRONG NEGATIVELY TITLED TROUGH MOVING EAST OUT OF EASTERN SOUTH DAKOTA. THE RAP HAS AN ANOMALOUSLY STRONG PV ANOMALLY EXTENDING DOWN TO 500 MB. A 850 MB TROUGH IS CURRENTLY MOVING THROUGH THE WESTERN PORTIONS OF THE FORECAST AREA. MEANWHILE A 700 MB TROUGH WAS LOCATED ACROSS NORTHWEST IOWA AND SOUTHWEST MINNESOTA. A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHEAST IOWA AND NEAR LA CROSSE. MEANWHILE FURTHER TO THE NORTH...A BAND OF SHOWERS AND THUNDERSTORMS IN AN AREA OF MODERATE TO STRONG 900 TO 700 MB FRONTOGENESIS. BOTH THE RAP AND GFS SHOW THAT THE VERY STRONG PV ANOMALY WILL MOVE EAST SOUTHEAST THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. AS IT APPROACHES...WE EXPECT TO RAPID ASCENT TAKE PLACE ACROSS THE AREA WITHIN THE NEXT 2 HOURS. THE LAPS IS SHOWING A LOW OVER EAST-CENTRAL IOWA. HOWEVER LOOKING AT THE WIND FIELDS AND THE APPROACHING PV ANOMALY EXPECT THAT THE ACTUAL LOW OVER NORTH-CENTRAL IOWA WILL BECOME THE PRIMARY SURFACE LOW. WITH THIS IN MIND...EXPECT THE WARM FRONT TO POTENTIALLY LIFT A BIT FURTHER NORTH THIS AFTERNOON. POSSIBLY AS FAR NORTH AS THE INTERSTATE 90 CORRIDOR. REGARDLESS OF THE SURFACE LOW...THE 0-6KM SHEAR IS FAVORABLE FOR THE DEVELOPMENT OF RIGHT-MOVING SUPERCELLS ALONG AND SOUTH OF THE INTERSTATE 90 CORRIDOR. THE 0-1 KM HELICITY IS FAVORABLE ALONG THE WARM FRONT FOR THE DEVELOPMENT OF STRONG TORNADOES ESPECIALLY ACROSS FAYETTE AND CLAYTON COUNTIES IN NORTHEAST IOWA AND GRANT COUNTY IN SOUTHWEST WISCONSIN. THE HRRR CONTINUES TO GENERATE QUITE A FEW SUPERCELLS ALONG AND SOUTH OF INTERSTATE 90 BETWEEN 12.19Z AND 13.02Z. ALSO EXPECT TO SEE LARGE HAIL /DUE TO THE FAT CAPE/...DAMAGING WINDS /DCAPES OVER 1000 J/KG/...AND VERY EFFICIENT RAIN PRODUCERS /1.8 PRECIPITABLE WATER AND WARM CLOUD DEPTHS OVER 4 KM/. AS THE COLD POOLS EVOLVE LATE THIS AFTERNOON AND EARLY EVENING... EXPECT A LINE OF STORMS WILL DEVELOP SOMEWHERE ALONG AND EAST OF THE MISSISSIPPI RIVER. THIS LINE WILL THEN MOVE QUICKLY EAST AS A DERECHO THROUGH SOUTHERN WISCONSIN...NORTHERN ILLINOIS... INDIANA...OHIO...AND POSSIBLY SOUTHWEST LOWER MICHIGAN. IN THE WAKE OF THIS PV ANOMALY...EXPECT HIGH PRESSURE TO QUICKLY BUILD ACROSS THE AREA. THIS WILL PROVIDE DRY WEATHER FOR LATE TONIGHT AND THURSDAY. HIGH TEMPERATURES ON THURSDAY WILL BE IN THE LOWER AND MID 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 314 PM CDT WED JUN 12 2013 ON FRIDAY AFTERNOON AND NIGHT...THE 850 MB MOISTURE TRANSPORT WILL RAPIDLY INCREASE ACROSS THE FORECAST AREA AS A SHORTWAVE TROUGH ROUNDS THE UPPER LEVEL RIDGE. THE LOW LEVEL JET WILL BRING 1 TO 2K J/KG MU CAPE INTO THE FORECAST AREA. WHILE THE 0-6 KM SHEAR IS NOT SUFFICIENT FOR SUPERCELLS...THE 0-3 KM SHEAR DOES SUGGEST THE POTENTIAL FOR SOME ISOLATED AREAS OF DAMAGING WINDS. WITH WARM CLOUD LAYER DEPTHS ABOVE 4 KM AND PRECIPITABLE WATER VALUES UP TO 1.6 INCHES...THE STORMS WILL HIGHLY EFFICIENT AT PRODUCING RAIN... THUS...WILL HAVE TO WATCH OUT FOR THE POTENTIAL FOR SOME LOCALIZED FLOODING ON FRIDAY NIGHT. ON SATURDAY NIGHT AND SUNDAY...THE MODELS SHOW THAT A MESOSCALE CONVECTIVE COMPLEX WILL DEVELOP OVER SOUTH DAKOTA AND NEBRASKA. THIS SYSTEM LOOKS LIKE IT WILL TRACK WILL MAINLY AFFECT AREAS SOUTH OF THE INTERSTATE 90 CORRIDOR. WITH THE 0-6KM SHEAR LESS THAN 40 KNOTS...NOT EXPECTING ANY SEVERE WEATHER AT THIS TIME. BEYOND THIS TIME PERIOD...THE MODELS CONTINUE TO STRUGGLE WITH THE TIMING AND POSITION SHORT WAVE TROUGHS THROUGH THE REGION...THUS JUST STAYED WITH THE ALL BLEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1214 PM CDT WED JUN 12 2013 A VIGOROUS UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE TAF SITES THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE BUT THE HIGHER CHANCES WILL BE ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. MVFR TO IFR CONDITIONS ARE POSSIBLE IN THE THUNDERSTORMS THIS AFTERNOON. A COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING WITH WINDS SWITCHING TO THE NORTHWEST. AFTER A BRIEF PERIOD OF MVFR STRATUS RIGHT BEHIND THE FRONT...VFR CONDITIONS ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING. && .HYDROLOGY... ISSUED AT 314 PM CDT WED JUN 12 2013 WITH HIGH PRECIPITABLE WATER VALUES AND WARM CLOUD LAYER DEPTHS ABOVE 4 KM...THE STORMS THIS AFTERNOON AND EVENING AND ON FRIDAY NIGHT WILL VERY EFFICIENT RAIN PRODUCERS. AS A RESULT...THERE IS SOME CONCERN THAT THERE COULD BE SOME LOCALIZED FLASH FLOODING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...WETENKAMP HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 12, 12:56 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1256 PM CDT WED JUN 12 2013 IAZ008>011-018-019-029-030-WIZ053>055-061-131100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-VERNON-WINNESHIEK- 1256 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP THIS AFTERNOON... LIKELY BY 4 PM. THESE STORMS WILL BECOME SEVERE WITH TORNADOES... DAMAGING WINDS AND LARGE HAIL. A LARGE TORNADO CANNOT BE RULED OUT ESPECIALLY FROM FAYETTE COUNTY IOWA EAST TO GRANT COUNTY WISCONSIN. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. PLAN ON THE THUNDERSTORMS AND THE SEVERE WEATHER WITH THEM TO EXIT THE AREA LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT OVER THIS TIME FRAME... THOUGH THE TIMING OF WHEN IT WOULD OCCUR IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. WHEN A WATCH IS ISSUED...SPOTTER GROUPS SHOULD ASSUME THEY ARE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-086>088-094>096-WIZ032>034-041>044-131100- ADAMS-BUFFALO-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE- MOWER-OLMSTED-TREMPEALEAU-WABASHA-WINONA- 1256 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP THIS AFTERNOON... LIKELY BY 4 PM. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. PLAN ON THE THUNDERSTORMS AND SEVERE WEATHER WITH THEM TO EXIT THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT OVER THIS TIME FRAME... THOUGH THE TIMING OF WHEN IT WOULD OCCUR IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 90. WHEN A WATCH IS ISSUED...SPOTTER GROUPS SHOULD ASSUME THEY ARE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-131100- CLARK-TAYLOR- 1256 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. BRIEF HEAVY RAINFALL AND LIGHTNING ARE THE MAIN HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT OVER THIS TIME FRAME... THOUGH THE TIMING OF WHEN IT WOULD OCCUR IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP/AJ
In the hours before
Special weather statement, Jun 12, 2:12 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 212 PM CDT WED JUN 12 2013 IAZ008>011-018-019-029-030-122000- ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOWARD-MITCHELL-WINNESHIEK- 212 PM CDT WED JUN 12 2013 ...THUNDERSTORMS DEVELOPING OVER NORTHEAST IOWA... AT 212 PM...DOPPLER RADAR INDICATED DEVELOPING THUNDERSTORMS OVER CHICKASAW AND CLAYTON COUNTIES. THESE STORMS ARE EXPECTED TO INTENSIFY AND INCREASE IN COVERAGE. THE STORMS COULD QUICKLY BECOME SEVERE. CONDITIONS ARE FAVORABLE FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. A TORNADO WATCH IS IN EFFECT FOR NORTHEAST IOWA UNTIL 9 PM. WETENKAMP
Special weather statement, Jun 12, 2:33 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 233 PM CDT WED JUN 12 2013 WIZ043-044-122030- ADAMS-JUNEAU- 233 PM CDT WED JUN 12 2013 AT 231 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ELROY TO 6 MILES SOUTH OF HIGHWAY 23 AND COUNTY G...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... MAUSTON...NEW LISBON...NECEDAH AND DELLWOOD. THE STORM HAS BEEN INTENSIFYING OVER THE LAST 15 MINUTES. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.
Special weather statement, Jun 12, 3:28 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 328 PM CDT WED JUN 12 2013 IAZ029-122130- FAYETTE- 328 PM CDT WED JUN 12 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FAYETTE COUNTY... AT 327 PM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM 7 MILES WEST OF COUNTY ROADS 3 AND W 13...MOVING EAST AT 20 MPH. LOCATIONS THAT MAY BE AFFECTED INCLUDE... WESTGATE...COUNTY ROADS 3 AND W 13...OELWEIN AND MAYNARD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:05 PM CDT | Tornado Warning | ARX | Clayton | 25 min |
| Jun 12, 4:29 PM CDT | Tornado Warning | ARX | Clayton | 46 min |
| Jun 12, 5:54 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 66 min |
| Jun 12, 4:35 PM CDT | Severe Thunderstorm Warning | ARX | Grant, Richland | 55 min |
| Jun 12, 4:38 PM CDT | Tornado Warning | ARX | Grant | 37 min |
| Jun 12, 5:48 PM CDT | Areal Flood Advisory | ARX | Adams, Juneau | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.